# SDR CA951204007

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 35361232L
- Condition: Cracked
- Location: Fs 10 Bl45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RAMP STA 10 BL45 BULKHEAD STIFFENER CRACKED. REPLACED.
